# SDR DL72S980480

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, NR 2 SLAT COVE SKIN ATTACH ANGLE CRACKED AT I/B STOP PAD.  REPAIRED PER M/M 57-54-0.
